Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 43, NWS Miami, FL

April 16, 20075 counties in Florida

NWS Miami, FL issued this red flag warning at Apr 16, 2007, 3:58 PM EDT for 5 counties in Florida. It took effect at Apr 17, 2007, 3:17 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2007, 3:58 PM EDT (19:58 UTC)
In effect from
Apr 17, 2007, 3:17 AM EDT
Expired
Apr 17, 2007, 8:00 PM EDT
In force
17 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 161958
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT MON APR 16 2007

...RED FLAG WARNING TODAY ALL FIRE WEATHER ZONES FOR 4 OR MORE
HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH ALL FIRE WEATHER ZONES TUESDAY FOR 4 OR
MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

FLZ063-066>068-070>075-170000-
/O.UPG.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/
/O.NEW.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/
/O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
358 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
ALSO REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON AND
EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW
HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES
WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH.

THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY.
WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE
IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES
TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ069-170000-
/O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/
/O.CON.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/
WESTERN COLLIER-
358 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON AND
EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW
HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES
WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH.

THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY.
WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE
IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES
TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
6 follow-up statements
000 
WWUS82 KMFL 162016 CCA
RFWMFL

RED FLAG WARNING...CORRECTED HEADLINES
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT MON APR 16 2007

...RED FLAG WARNING TODAY ALL FIRE WEATHER ZONES FOR 4 OR MORE
HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...RED FLAG WARNING ALL ZONES EXCEPT WESTERN COLLIER TUESDAY FOR 4 
OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH WESTERN COLLIER COUNTY TUESDAY...

FLZ063-066>068-070>075-170000-
/O.UPG.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/
/O.NEW.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/
/O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
358 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
ALSO REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN 
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON 
AND EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE 
LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES 
WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH.

THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY.
WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE
IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES
TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ069-170000-
/O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/
/O.CON.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/
WESTERN COLLIER-
358 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN 
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON 
AND EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE 
LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES 
WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH.

THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY.
WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE
IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES
TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
000 
WWUS82 KMFL 170007
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
807 PM EDT MON APR 16 2007

...RED FLAG WARNING ALL ZONES EXCEPT WESTERN COLLIER TUESDAY FOR
4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH WESTERN COLLIER COUNTY TUESDAY...

FLZ063-066>068-070>075-170830-
/O.EXP.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/
/O.CON.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
807 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING THAT WAS IN EFFECT FOR ALL OF SOUTH FLORIDA
MONDAY AFTERNOON AND EVENING IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY.

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS
WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE
WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER  OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ069-170830-
/O.EXP.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/
/O.CON.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/
WESTERN COLLIER-
807 PM EDT MON APR 16 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AREA MONDAY
AFTERNOON AND EVENING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY.
WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE
IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO
BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
000 
WWUS82 KMFL 170717
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
317 AM EDT TUE APR 17 2007

...RED FLAG WARNING ALL ZONES TODAY FOR 4 OR MORE HOURS OF
RELATIVE HUMIDITIES BELOW 35 PERCENT...

FLZ069-171530-
/O.UPG.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/
/O.EXB.KMFL.FW.W.0043.070417T1700Z-070417T2200Z/
WESTERN COLLIER-
317 AM EDT TUE APR 17 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY AIR REMAINS IN PLACE OVER SOUTH FLORIDA TODAY. RELATIVE
HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE
INTERIOR PORTIONS OF WESTERN COLLIER COUNTY TO BELOW 35 PERCENT
FOR 4 OR 5 HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ067-068-071-072-171530-
/O.NEW.KMFL.FW.A.0024.070418T1700Z-070418T2200Z/
/O.CON.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD-
BROWARD METROPOLITAN-
317 AM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY AND
CAN BE EXPECTED TO REMAIN IN PLACE WEDNESDAY AS WELL. RELATIVE
HUMIDITIES CAN BE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE
CONSECUTIVE HOURS TODAY AND WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

$$

FLZ063-066-070-073>075-171530-
/O.CON.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/
GLADES-HENDRY-EASTERN COLLIER-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
317 AM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY.
RELATIVE HUMIDITIES ARE AGAIN EXPECTED TO FALL BELOW 35 PERCENT
FOR 4 OR MORE CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KMFL 171955
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT TUE APR 17 2007

...RED FLAG WARNING ALL ZONES TODAY FOR 4 OR MORE HOURS OF
RELATIVE HUMIDITIES BELOW 35 PERCENT...

FLZ067-068-071-072-180400-
/O.CON.KMFL.FW.W.0043.000000T0000Z-070418T0000Z/
/O.CON.KMFL.FW.A.0024.070418T1700Z-070418T2200Z/
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD-
BROWARD METROPOLITAN-
355 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY AND
CAN BE EXPECTED TO REMAIN IN PLACE WEDNESDAY AS WELL. RELATIVE
HUMIDITIES CAN BE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE
CONSECUTIVE HOURS TODAY AND WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

$$

FLZ063-066-180400-
/O.EXA.KMFL.FW.A.0024.070418T1700Z-070418T2200Z/
/O.CON.KMFL.FW.W.0043.000000T0000Z-070418T0000Z/
GLADES-HENDRY-
355 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY AND
CAN BE EXPECTED TO REMAIN IN PLACE WEDNESDAY AS WELL. RELATIVE
HUMIDITIES CAN BE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE
CONSECUTIVE HOURS TODAY AND WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

$$

FLZ070-073>075-180000-
/O.CON.KMFL.FW.W.0043.000000T0000Z-070418T0000Z/
EASTERN COLLIER-WESTERN DADE-DADE METROPOLITAN-MAINLAND MONROE-
355 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ069-172200-
/O.CON.KMFL.FW.W.0043.000000T0000Z-070417T2200Z/
WESTERN COLLIER-
355 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

DRY AIR REMAINS IN PLACE OVER SOUTH FLORIDA TODAY. RELATIVE
HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE
INTERIOR PORTIONS OF WESTERN COLLIER COUNTY TO BELOW 35 PERCENT
FOR 4 OR 5 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

70/DD
000 
WWUS82 KMFL 172220
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT TUE APR 17 2007

...RED FLAG WARNING ALL ZONES TODAY FOR 4 OR MORE HOURS OF
RELATIVE HUMIDITIES BELOW 35 PERCENT...

FLZ069-172330-
/O.EXP.KMFL.FW.W.0043.000000T0000Z-070417T2200Z/
WESTERN COLLIER-
620 PM EDT TUE APR 17 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES WILL CONTINUE TO RISE ACROSS THE AREA AS THE
SEA BREEZE FRONT CONTINUES TO PUSH INLAND.

$$

FLZ063-066>068-071-072-180400-
/O.CON.KMFL.FW.W.0043.000000T0000Z-070418T0000Z/
/O.CON.KMFL.FW.A.0024.070418T1700Z-070418T2200Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN BROWARD-BROWARD METROPOLITAN-
620 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY AND
CAN BE EXPECTED TO REMAIN IN PLACE WEDNESDAY AS WELL. RELATIVE
HUMIDITIES CAN BE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE
CONSECUTIVE HOURS TODAY AND WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

$$

FLZ070-073>075-180000-
/O.CON.KMFL.FW.W.0043.000000T0000Z-070418T0000Z/
EASTERN COLLIER-WESTERN DADE-DADE METROPOLITAN-MAINLAND MONROE-
620 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KMFL 180016
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EDT TUE APR 17 2007

...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR 4 OR MORE HOURS OF
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR PALM BEACH, BROWARD,
GLADES, AND HENDRY COUNTIES...

FLZ063-066>068-071-072-181200-
/O.EXP.KMFL.FW.W.0043.000000T0000Z-070418T0000Z/
/O.CON.KMFL.FW.A.0024.070418T1700Z-070418T2200Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN BROWARD-BROWARD METROPOLITAN-
816 PM EDT TUE APR 17 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA THROUGH
WEDNESDAY AFTERNOON, AND RELATIVE HUMIDITIES CAN BE EXPECTED TO
FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS FROM
WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.
 LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

FLZ070-073>075-180130-
/O.EXP.KMFL.FW.W.0043.000000T0000Z-070418T0000Z/
EASTERN COLLIER-WESTERN DADE-DADE METROPOLITAN-MAINLAND MONROE-
816 PM EDT TUE APR 17 2007

...RED FLAG WARNING HAS EXPIRED...

RELATIVE HUMIDITIES WILL CONTINUE TO RISE THIS EVENING AND ARE
ALREADY WELL ABOVE 35%, THEREFORE THE RED FLAG WARNING IS NO LONGER
IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 16, 3:37 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 16, 3:37 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT MON APR 16 2007

...ANOTHER UNSEASONABLY COOL APRIL NIGHT TONIGHT...

.DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA FROM
THE GULF OF MEXICO. PRESSURE GRADIENT CONTINUES TO RELAX ACROSS
THE AREA...SO WINDS HAVE BEEN SUBSIDING THROUGHOUT THE
DAY...THOUGH IT STILL IS BREEZY. EXPECT BREEZY CONDITIONS TO
CONTINUE THIS EVENING...BEFORE SUBSIDING TO PREVAILING WINDS NEAR
10 MPH OVERNIGHT. LOW DEWPOINTS ACROSS THE AREA AND A CLEAR SKY
WILL ALLOW TEMPS TO GET AT LEAST AS COLD AS LAST NIGHT...SO EXPECT
MID TO UPPER 40S INTERIOR TO THE 50S ALONG THE COAST.

HIGH PRESSURE WILL CONTINUE TO CONTROL THE WEATHER
TOMORROW...RESULTING IN DRY WEATHER CONDITIONS UNDER SUNNY SKIES.
ANOTHER SHORTWAVE OVER THE SOUTHWEST STATES WILL MOVE EAST ACROSS
THE SOUTHERN CONUS MID WEEK. A WEAK SURFACE LOW WILL DEVELOP
ACROSS THE LOWER MISSISSIPPI VALLEY WEDNESDAY THEN MOVE ACROSS
CENTRAL FLORIDA WED NIGHT/EARLY THU. MOISTURE RETURN AHEAD OF THIS
WEAK LOW WILL BE VERY LIMITED...SO KEPT JUST A 10 PERCENT CHANCE
OF SHOWERS IN THE FCST.

THE EXTENDED FCST SHOWS DRY WEATHER CONTINUING ACROSS THE AREA
WITH NO SIGNIFICANT WEATHER SYSTEMS ON THE HORIZON. MADE NO
CHANGES TO THE EXTENDED FCST.

&&

.AVIATION...VFR CONDITIONS TO CONTINUE UNDER CLEAR SKIES.

&&

.MARINE...WEB CAMS SHOW THAT THE SWELL INCREASED ALONG THE PALM
BEACH COAST THROUGHOUT THE DAY...SO INCREASED SWELL A TAD TOWARD
THE COAST...BUT KEPT SWELL HEIGHTS AT 2 TO 5 FT. NORTH WIND FLOW
WILL CONTINUE TO KEEP GULF STREAM SEAS IN SCA CONDITIONS THROUGH
TOMORROW AFTERNOON...SO EXTENDED THE SCA FOR HAZ SEAS THROUGH TUE
AFTERNOON FOR THE GULF STREAM. WINDS ACROSS THE AREA HAVE SUBSIDED
RATHER DRASTICALLY THROUGHOUT THE DAY AND WILL CONTINUE TO DO SO
TONIGHT.

&&

.FIRE WEATHER...RHS HAVE FALLEN INTO THE 20S MOST AREAS EXCEPT
ALONG THE GULF COAST WHERE MODIFIED GULF AIR HAS KEPT RHS ABOVE
CRITICAL LEVELS THERE. RED FLAG WARNING WILL CONTINUE NEXT FEW
HRS. THEN...FOR TOMORROW RED FLAG CONDITIONS LOOK LIKELY MOST
AREAS SO WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING
FOR ALL BUT WESTERN COLLIER COUNTY FOR TUE AFTERNOON. AGAIN...WEST
COLLIER WILL SEE MODIFIED AIR FROM THE GULF ON A WESTERLY WIND
FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  50  80  60  81 / 0 0 -  10
FORT LAUDERDALE  54  81  63  81 / 0 0 -  10
MIAMI            56  81  61  81 / 0 0 -  10
NAPLES           56  77  62  78 / 0 0 -  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR FLZ063-FLZ066-
     FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-
     FLZ075.

     RED FLAG WARNING FROM 11 AM TO 8 PM EDT TUESDAY FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-
     FLZ075.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR FLZ069.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT TUESDAY
     FOR AMZ650-AMZ651-AMZ670-AMZ671.

GM...NONE.
&&

DISCUSSION/MARINE/FIRE WEATHER...57/DG
AVIATION...30/KOB
Hazardous weather outlook, Apr 16, 9:01 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
901 AM EDT MON APR 16 2007

FLZ063-066>075-170115-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
901 AM EDT MON APR 16 2007

...MODERATE RISK OF RIP CURRENTS AT PALM BEACH AND COLLIER COUNTY BEACHES...
...HAZARDOUS SEAS ATLANTIC AND GULF WATERS...
...WINDY OVER THE COASTAL WATERS AND MAINLAND EAST COAST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: SMALL SWELLS WILL MOVE SOUTHWARD THROUGH THE
ATLANTIC AND GULF WATERS. THESE SWELLS COMBINED WITH STRONG
NORTHWEST WINDS WILL CREATE A MODERATE RISK OF RIP CURRENTS AT THE
BEACHES OF PALM BEACH AND COLLIER COUNTIES.

WIND: SUSTAINED WINDS THIS MORNING OF AROUND 25 MPH, WITH HIGHER
GUSTS, CAN BE EXPECTED OVER THE ATLANTIC, GULF AND LAKE OKEECHOBEE
WATERS. SMALL CRAFT ADVISORIES ARE IN EFFECT.

WAVES: SEAS WILL BE UP TO 8 FEET IN THE WATERS WELL OFFSHORE OF
COLLIER COUNTY THIS MORNING AND THEN SUBSIDING IN THE AFTERNOON.
SEAS IN THE ATLANTIC WILL BE UP TO 13 FEET OVER THE GULF STREAM
AND OUTER COASTAL WATERS BEGINNING TO SUBSIDE LATE THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIP CURRENTS WILL STILL BE POSSIBLE ALONG THE GULF AND ATLANTIC
BEACHES TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:10 AM EDTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach18 hr
Apr 16, 3:11 AM EDTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach24 hr
Apr 16, 4:49 AM EDTMarine Weather StatementMFL13 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.